# SDR AALA20120308013

- Difficulty date: March 1, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- Aircraft time: 60,877 hours, 21,150 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR FORWARD TRUNNION, LOWER OUTBOARD FUSE PIN BUSHING HAS CORROSION BETWEEN BUSHING AND MAIN FITTING.  INSTALLED NEW BUSHING PER EA B757-57-022081.
